Issue Title
Vol 5, No 2 (2015) Some fixed point theorems using expansive type mappings in 2-Banach space Abstract   PDF
Sarla Chouhan, Prabha Chouhan, Mridula Dubey
Vol 4, No 1 (2014) Some fixed point theorems via generalized c-distance in ordered cone metric spaces Abstract   PDF
Sushanta Kumar Mohanta
Vol 8, No 1 (2018) Some fixed points properties, strong and ∆-convergence results for generalized α-nonexpansive mappings in hyperbolic spaces Abstract   PDF
A. A. Mebawondu, C. Izuchukwu
Vol 3, No 2 (2013) Some general convergence theorems on sequences of fixed points Abstract   PDF
S. N. Mishra, Rajendra Pant, R. Panicker
Vol 6, No 4 (2016) Some generalised Fixed point theorems in a partially ordered space endowed with two metrics Abstract   PDF
Karim Chaira, Abderrahim Eladraoui, Mustapha Kabil
Vol 2, No 1 (2012) Some new notions of convergence and stability of common …fixed points in 2-metric spaces Abstract   PDF
Swaminath Mishra, S.L. Singh, Rajendra Pant, S. Stofile
Vol 4, No 4 (2014) Some nonunique random fixed point theorems in Polish spaces Abstract   PDF
S. V. Bedre, S. M. Khairnar, B. S. Desale
Vol 4, No 3 (2014) Some notes on fixed point sets in CAT(0) spaces Abstract   PDF
Mehdi Asadi
Vol 7, No 3 (2017) Some related fixed points theorems of weak contraction with two partially ordered metric spaces Abstract   PDF
Youssef Errai, El Miloudi Marhrani, Mohamed Aamri
Vol 5, No 3 (2015) Split equality fixed point problems for Lipchitz hemi-contractive mappings Abstract   PDF
M.E. Okpala, E. Nwaeze, G.E. Ozoigbo
Vol 4, No 2 (2014) Splitting methods for treating strictly pseudocontractive and monotone operators in Hilbert spaces Abstract   PDF
Yuan Qing
Vol 9, No 4 (2019) Stability of fixed points for a discrete grazer-predator model and optimal controls for the environmental sustainability and bioeconomy Abstract   PDF
Kanza Chouayakh, Mostafa Rachik, Khalid Satori, Chakib El Bekkali, Ilias Elmouki
Vol 2, No 2 (2012) Stability results for generalized contractions in partial metric spaces Abstract   PDF
Fatma Al- Sirehy
Vol 2, No 3 (2012) Stepanov-like pseudo-almost automorphic mild solutions for some abstract differential equations Abstract   PDF
Rong-Hua He
Vol 4, No 3 (2014) Strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces Abstract   PDF
B.G. Akuchu
Vol 2, No 4 (2012) Strong convergence theorem for a common point of solution of variational inequality and fixed point problem Abstract   PDF
H. Zegeye, Naseer Shahzad
Vol 8, No 3 (2018) Strong convergence theorem for monotone operators and strict pseudo-nonspreading mapping Abstract   PDF
Jeremiah Nkwegu Ezeora
Vol 8, No 3 (2018) Strong convergence theorem of a new iterative method for weak contractions and comparison of the rate of convergence in Banach space Abstract   PDF
Somchai Kosol
Vol 5, No 2 (2015) Strong convergence theorems for a common fixed point of a finite family of Lipschitz hemicontractive-type multivalued mappings Abstract   PDF
Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye
Vol 9, No 2 (2019) Strong convergence theorems for asymptotically k-strictly pseudocontractive maps Abstract   PDF
E.E. Chima, M.O. Osilike, S.E. Odibo, R.Z. Nwoha, P.U. Nwokoro, D.F. Agbebaku
Vol 4, No 2 (2014) Strong convergence theorems for common solutions of variational inequality and fixed point problems Abstract   PDF
Changqun Wu
Vol 4, No 1 (2014) Strong convergence theorems for fixed points of generalized asymptotically quasi-φ-nonexpansive mappings Abstract   PDF
S. Yang, M.Y. Zhang
Vol 3, No 1 (2013) Strong convergence theorems for two finite families of asymptotically quasi-nonexpansive type mappings in Banach spaces Abstract   PDF
G. S. Saluja
Vol 8, No 4 (2018) Strong convergence theorems of an inertial algorithm for approximating common fixed points of a family of multi-valued pseudocontractive-type maps Abstract   PDF
O.M. Romanus, U.V. Nnyaba, B.C. Ifebude
Vol 3, No 3 (2013) Sub-compatible maps and common fixed point theorem in 2 non-archimedean Menger PM-space Abstract   PDF
Arihant Jain, Mridula Jain
301 - 325 of 351 Items << < 8 9 10 11 12 13 14 15 > >> 

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office:

Copyright ©2022 SCIK Publishing Corporation